• 1

    Podlekarva-Farr K, Safwat A: Palmar-plantar erythrodysesthesia associated with chemotherapy and its treatment. Case Rep Oncol 4: 229, 2011.

  • 2

    Azad NS, Aragon-Ching JB, Dahut WL, et al: Hand foot skin reaction increases with cumulative sorafenib dose and with combination anti-VEGF therapy. Clin Cancer Res 15: 1411, 2009.

    • Crossref
    • PubMed
    • Search Google Scholar
    • Export Citation
  • 3

    Chu D, Lacouture ME, Fillos T, et al: Risk of hand-foot skin reaction with sorafenib: a systematic review and meta-analysis. Acta Oncol 47: 2, 176, 2008.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • 4

    Shomura M, Kagawa T, Shiraishi K, et al: Skin toxicity predicts efficacy to sorafenib in patients with advanced hepatocellular carcinoma. World J Hepatol 6: 670, 2014.

    • Crossref
    • PubMed
    • Search Google Scholar
    • Export Citation
  • 5

    Cury-Martins J, Eris APM, Abdalla CMZ, et al: Management of dermatologic adverse events from cancer therapies: recommendations of an expert panel. An Bras Dermatol 95: 221, 2020.

    • Crossref
    • Web of Science
    • Search Google Scholar
    • Export Citation

Plantar Erythrodysesthesia from Oral Targeted Cancer Treatment: A Case Report

Colleen S. SchwartzPrivate practice, 3715 Calhoun Ave, Ames, IA 50010. (E-mail: colleen.schwartz@yahoo.com)

Search for other papers by Colleen S. Schwartz in
Current site
Google Scholar
PubMed
Close
 DPM
Restricted access

With the rapid development and use of new cancer therapies, cutaneous reactions related to systemic toxicities are becoming common. This case report establishes the importance of the podiatric physician’s role in the care of oncologic patients with plantar erythrodysesthesia taking a tyrosine kinase inhibitor.